Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 17 found articles
 
 
  Suboptimal control for the nonlinear quadratic regulator problem
 
 
Title: Suboptimal control for the nonlinear quadratic regulator problem
Author: Wernli, Andreas
Cook, Gerald
Appeared in: Automatica
Paging: Volume 11 (1975) nr. 1 pages 10 p.
Year: 1975
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands